ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2010 , Volume 3 , Issue 2


A special issue
Dedicated to Professor Vsevolod Aleksevich Solonnikov on the Occasion of his 75th Birthday

Select all articles

Export/Reference:

Preface
Šárka Nečasová, Reimund Rautmann and Werner Varnhorn
2010, 3(2): i-ii doi: 10.3934/dcdss.2010.3.2i +[Abstract](941) +[PDF](1949.6KB)
Nonstationary Stokes system with variable viscosity in bounded and unbounded domains
Helmut Abels
2010, 3(2): 141-157 doi: 10.3934/dcdss.2010.3.141 +[Abstract](1046) +[PDF](265.8KB)
On the very weak solution for the Oseen and Navier-Stokes equations
Chérif Amrouche and María Ángeles Rodríguez-Bellido
2010, 3(2): 159-183 doi: 10.3934/dcdss.2010.3.159 +[Abstract](967) +[PDF](333.9KB)
Loss of smoothness and energy conserving rough weak solutions for the $3d$ Euler equations
Claude Bardos and E. S. Titi
2010, 3(2): 185-197 doi: 10.3934/dcdss.2010.3.185 +[Abstract](842) +[PDF](213.6KB)
An elementary approach to the 3D Navier-Stokes equations with Navier boundary conditions: Existence and uniqueness of various classes of solutions in the flat boundary case.
Luigi C. Berselli
2010, 3(2): 199-219 doi: 10.3934/dcdss.2010.3.199 +[Abstract](952) +[PDF](272.7KB)
The Dirichlet to Neumann map - An application to the Stokes problem in half space
Ihsane Bikri, Ronald B. Guenther and Enrique A. Thomann
2010, 3(2): 221-230 doi: 10.3934/dcdss.2010.3.221 +[Abstract](860) +[PDF](154.4KB)
A challenging open problem: The inviscid limit under slip-type boundary conditions.
Hugo Beirão da Veiga
2010, 3(2): 231-236 doi: 10.3934/dcdss.2010.3.231 +[Abstract](951) +[PDF](123.7KB)
A representation formula for linearized stationary incompressible viscous flows around rotating and translating bodies
Paul Deuring, Stanislav Kračmar and Šárka Nečasová
2010, 3(2): 237-253 doi: 10.3934/dcdss.2010.3.237 +[Abstract](864) +[PDF](237.2KB)
An existence result for non-Newtonian fluids in non-regular domains
Lars Diening and Michael Růžička
2010, 3(2): 255-268 doi: 10.3934/dcdss.2010.3.255 +[Abstract](963) +[PDF](238.7KB)
Local existence theorems with unbounded set of input data and unboundedness of stable invariant manifolds for 3D Navier-Stokes equations
Andrei Fursikov
2010, 3(2): 269-289 doi: 10.3934/dcdss.2010.3.269 +[Abstract](891) +[PDF](322.9KB)
Remarks on the $L^p$-approach to the Stokes equation on unbounded domains
Matthias Geissert, Horst Heck, Matthias Hieber and Okihiro Sawada
2010, 3(2): 291-297 doi: 10.3934/dcdss.2010.3.291 +[Abstract](848) +[PDF](166.5KB)
$L^\infty$-estimates for parabolic systems with VMO-coefficients
Horst Heck, Matthias Hieber and Kyriakos Stavrakidis
2010, 3(2): 299-309 doi: 10.3934/dcdss.2010.3.299 +[Abstract](1022) +[PDF](187.8KB)
On the local strong solutions for the FENE dumbbell model
Ondřej Kreml and Milan Pokorný
2010, 3(2): 311-324 doi: 10.3934/dcdss.2010.3.311 +[Abstract](811) +[PDF](201.6KB)
The time-periodic solutions of the Navier-Stokes equations with mixed boundary conditions
Petr Kučera
2010, 3(2): 325-337 doi: 10.3934/dcdss.2010.3.325 +[Abstract](998) +[PDF](196.7KB)
On a comprehensive class of linear material laws in classical mathematical physics
Rainer Picard
2010, 3(2): 339-349 doi: 10.3934/dcdss.2010.3.339 +[Abstract](744) +[PDF](153.3KB)
An alpha model for compressible fluids
Paolo Secchi
2010, 3(2): 351-359 doi: 10.3934/dcdss.2010.3.351 +[Abstract](914) +[PDF](153.0KB)
On the asymptotic decay of higher-order norms of the solutions to the Navier-Stokes equations in R3
Zdeněk Skalák
2010, 3(2): 361-370 doi: 10.3934/dcdss.2010.3.361 +[Abstract](1069) +[PDF](166.0KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]